# SDR SWAA2021102733178

- Difficulty date: October 23, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-800
- Aircraft serial: 38816
- Aircraft time: 16,474 hours, 7,609 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Stuck
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURT BAR ON FWD ENTRY DOOR HARD TO DISARM-STICKS IN ARMED POSITION / LUBED L-1 DOOR GIRT BAR FLOOR BRACKETS PER S.I.P.
